MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383576
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 20ga x 1.00 in dp with maxzero needle disengagement is difficult.The following information was provided by the initial reporter: customer stated that after catheter is advanced the needle hub got stuck and wouldn't come off easily.Took multiple people attempting to get it twisted off.What is the number of occurrences? nursing staff report multiple occurrences.Is there any adverse event or serious injury occurred? no.Are you able to send sample to bd for investigation? if yes, please provide mailing address.I gave the sample to our medline rep who was going to send it in.Please provide event date.I don¿t remember.I think it was early october.Are you able to identify the batch number? no gave the iv catheter and kit to the medline rep.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.If additional information becomes available, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.E1.Address information was not provided, therefore, xx was used as a place holder.
 
Additional Manufacturer Narrative
Investigation results: a device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18186428
Report Number1710034-2023-01333
Device Sequence Number15114889
Product Code FOZ
UDI-Device Identifier00382903835768
UDI-Public(01)00382903835768
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number383576
Device Lot Number3166702
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown